# SDR FDEA201408062087

- Difficulty date: August 6, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,111 hours, 17,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE156
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE FOUND DELAMINATED AT LOWER SURFACE AS MARKED.  AREA REPAIRED AS PER SRM 57-50-80 FIGURE 201 REPAIR 2 PARAGRAPH 2A(2)A(2) REV 56 AND EA 1-5750-T0310448 PART 1 TITLE: "WINGS - FLIGHT SURFACES - LT WING - INBD FLAP VANE ASSY - LOWER SURFACE - SRM REPAIR - RSC TRACKING" REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
